# SDR TIPR2015070744524

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N302AT
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25441
- Aircraft time: 67,343 hours, 22,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME GOUGED AT BS 1160, STRINGER 9 LT.  REPAIRED IAW SRM 53-00-07, REPAIR 1, FIGURE 202. CATEGORY B REPAIR.
